MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT (WITH ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT (WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1004-R
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the tempus pro indicating that the device rear cover was damaged.
 
Additional Manufacturer Narrative
Updated the conclusion code.

Brand Name
TEMPUS PRO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key22034783
Report Number3003832357-2025-000379
Device Sequence Number9483699
Product Code MHX
UDI-Device Identifier05060472440020
UDI-Public(01)05060472440020
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number00-1004-R
Device Catalogue Number989706002081
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown